Skip to main content

Research Repository

Advanced Search

Kernels of L-functions and shifted convolutions

Diamantis, Nikolaos

Kernels of L-functions and shifted convolutions Thumbnail


Authors



Abstract

We give a characterisation of the field into which quotients of values of L-functions associated to a cusp form belong. The construction involves shifted convolution series of divisor sums and to establish it we combine parts of F. Brown's technique to study multiple modular values with the properties of a double Eisentein series previously studied by the author and C. O'Sullivan.

Journal Article Type Article
Acceptance Date May 11, 2020
Online Publication Date Sep 17, 2020
Publication Date Sep 17, 2020
Deposit Date Jul 4, 2020
Publicly Available Date Sep 17, 2020
Journal Proceedings of the American Mathematical Society
Print ISSN 0002-9939
Electronic ISSN 1088-6826
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 148
Pages 5059-5070
DOI https://doi.org/10.1090/proc/15182
Keywords Number Theory
Public URL https://nottingham-repository.worktribe.com/output/2463712
Additional Information First published in Proceedings of the American Mathematical Society in 2020, published by the American Mathematical Society.

Files





You might also like



Downloadable Citations